Good, Bad or No Sign

Discussion in 'Support' started by kevin b, Mar 10, 2014.

tinnitus forum
    1. kevin b
      Fine

      kevin b Member

      Location:
      Hope well junction, NY
      Tinnitus Since:
      1/2014
      Have had t ringing in left ear only for 3 months, today it stops all day but wicked headache and buzzing in the head? My third week on Lexapro, I guess it could be side effects? I also believe I got T from the AD Cymbalta which I quit in January. My audio says it could be he drug finally getting out if your system and you could be getting better? any ideas?
       
    2. cullenbohannon
      Thinking

      cullenbohannon Member Benefactor

      Tinnitus Since:
      1/2014
      hopefully its a sign of your body readjusting like your audiologist said. Take it as a positive and hope for the best. Good luck!
       
      • Like Like x 1

Share This Page

Loading...
If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.